# SDR SWAA2024103041725

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 269 AT RT WING 2024-593183<[01] REPLACED ANGLE AND FASTENERS TRAILING EDGE LOCATED ORSS 269 AT RT WING IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 115A2930 SHEET 8 REV-;;[02] REPLACED ANGLE AND FASTENERS TRAILING EDGE LOCATED ORSS 269 AT RT WING IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 115A2930 SHEET 8 REV-;
